# SDR SWIA971631

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Engine: Pwa PW118A
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT, BOTH RED A AND B LIGHTS STAYED ON.  INSPECTED LEFT FOWARD GEAR DOOR AND FOUND OUTBOARD DOOR FOWARD BEARING LOOSE, ALLOWING DOOR TO BE LOOSE AT DOOR SEQUENCE VALVE.  REMOVED AND REPLACED LOOSE BEARING AS NEEDED AND ADJUSTED SEQUENCE VALVE TARGET IAW MM 528100.  GEAR SWUNG AS NEEDED, OPS CHECK GOOD.
